# SDR CALA2022120703330

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 117,127 hours, 18,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER CHARGER ASSY (M738) FOUND NO POWER OUTPUT. EMER CHARGER ASSY (M738) REPLACED AND TEST NORMAL PER AMM 33-51- 07
